# SDR ASAA2021053034967

- Difficulty date: May 30, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 28,538 hours, 9,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EMERGENCY EXIT AT 16A MISSING EMERGENCY EXIT SIGN "EXIT SALIDA" COVER. GROUNDED - YES. REMOVED AND REPLACED LEFT FWD EMERGENCY SIGN AT 16A REF B737-900 AMM 33-51-01 OPERATIONAL CHECK IS GOOD REF AMM 35-51-00.
